# SDR DALA2024031103190

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 65,572 hours, 24,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5451225) ROW 25 FED EMER LT INO. FOUND PINS OUT OF CONNECTOR FOR ROW 25 FED EMER LT. RE-PINNED CONNECTOR IN REF B737 SWPM 20-61. OPS CHECK GOOD AT THIS TIME.
